CSpace

Browse/Search Results:  1-10 of 25 Help

Selected(0)Clear Items/Page:    Sort:
CM values of Green functions associated to special cycles on Shimura varieties with applications to Siegel 3-fold X-2(2) 期刊论文
JOURNAL OF NUMBER THEORY, 2019, 卷号: 203, 页码: 155-210
Authors:  Yu, Peng
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Shimura varieties  Complex multiplication  Siegel-Weil formula  
A note on 1-cycles on the moduli space of rank-2 bundles over a curve 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 2, 页码: 209-211
Authors:  Li, Duo;  Lin, Yinbang;  Pan, Xuanyu
Favorite  |  View/Download:4/0  |  Submit date:2019/12/13
CURVATURES OF MODULI SPACE OF CURVES AND APPLICATIONS 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2017, 卷号: 21, 期号: 5, 页码: 841-854
Authors:  Liu, Kefeng;  Sun, Xiaofeng;  Yang, Xiaokui;  Yau, Shing-Tung
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Curvature  moduli space  Weil-Petersson metric  
GENUS PERIODS, GENUS POINTS AND CONGRUENT NUMBER PROBLEM 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2017, 卷号: 21, 期号: 4, 页码: 721-774
Authors:  Tian, Ye;  Yuan, Xinyi;  Zhang, Shou-Wu
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Congruent number  Birch and Swinnerton-Dyer conjecture  Tate-Shafarevich group  Heegner point  Selmer group  Gross-Zagier formula  Waldspurger formula  L-function  
The deformation of symplectic critical surfaces in a Kahler surface-II-compactness 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 3, 页码: 22
Authors:  Han, Xiaoli;  Li, Jiayu;  Sun, Jun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
REMARKS ON THE CLARK THEOREM 期刊论文
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2017, 卷号: 18, 期号: 8, 页码: 1421-1434
Authors:  Jiang, Guosheng;  Tanaka, Kazunaga;  Zhang, Chengxiang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Clark theorem  genus  minimax method  
Note on families of semistable curves over a"(TM)(1) with 4 singular fibers whose Jacobian are non-compact 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 7, 页码: 1711-1714
Authors:  Yu Fei
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
singular fiber  adjoint linear system  non-compact Jacobian  
Counting isomorphism classes of pointed hyperelliptic curves of genus 4 over finite fields with even characteristic 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 6, 页码: 1019-1054
Authors:  Chu, Huah;  Deng, Ying Pu;  Yang, Tse-Chung
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
hyperelliptic curves  hyperelliptic curve cryptosystems  Jacobians  isomorphism classes  stabilizer  
noteonfamiliesofsemistablecurvesoverp1with4singularfiberswhosejacobianarenoncompact 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 7, 页码: 1711
Authors:  Yu Fei
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Direct images of bundles under Frobenius morphism 期刊论文
INVENTIONES MATHEMATICAE, 2008, 卷号: 173, 期号: 2, 页码: 427-447
Authors:  Sun, Xiaotao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30